# SDR UIEA2019020503119

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B963741
- Part serial: NSN
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-DOUBLER,LOWER FUSELAGE,STA 979 FORM ACCESS PNL NO.192 FFR.( 1.RMV CORROSION DOUBLER I.A.W. SRM 51-40-02-0G-0 REV.84 2.INSTL NEW DOUBLER I.A.W. BOEING DWG NO.140110999 SH.30 REV.- & 14244780 SH.12 REV.F & 417112400 SH2 REV.-& 65B04118 SH.2 REV.P &142110980 SH. 229 REV.- & SRM 51-40-02-0G-0 REV.84. )
